| Catalog Number |
320617 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 2 of the relion® pen needles detached when removing the outer cover.The following was received from the initial reporter: consumer reported 2 boxes finding when removing the outer cover from pen needle, the needle removes with the outer cover of the pen needle.Informed of proper placement of the needle to pen and to pull outer cover away from the needle and not to turn it off.
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary dhr was reviewed and there were not any qns or other events that could be related to this complaint.No actual sample was returned and we cannot confirm any type of product failure in retain sample outer cover pull force test.Embecta was not able to duplicate or confirm the customer¿s indicated failure mode.